Projective bundles on a complex torus.
Journal für die reine und angewandte Mathematik, Tome 340 (1983), pp. 1-5
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
cohomological Brauer group of compact complex torus, associated holomorphic vector bundle
@article{JRAM_1983__340_152517,
author = {M.S. Narasimhan and G. Elencwajg},
title = {Projective bundles on a complex torus.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {1--5},
year = {1983},
volume = {340},
zbl = {0498.32015},
url = {http://geodesic.mathdoc.fr/item/JRAM_1983__340_152517/}
}
M.S. Narasimhan; G. Elencwajg. Projective bundles on a complex torus.. Journal für die reine und angewandte Mathematik, Tome 340 (1983), pp. 1-5. http://geodesic.mathdoc.fr/item/JRAM_1983__340_152517/